Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Under autoimmune treatment, feeling of lump in throat, urge to take deep breaths, pain on upper arms, behind eyes, ears, tiredness. Cause?

For the last 3 months I ve had pain and a lump feeling in my lower throat / neck I feel the need to take in deep breaths my doctor is treating me for autoimmune but does not know which one but he said its not arthritis and rheumatoid arthritis even though I have all the signs on the symptoms I have pain in my upper arms top and my ears and pain behind my eye ... My fingers wrists toes swell up and I can not use them also very tierd .. Please help me find an answer as I m going out of my mind .. Many thank Sharon
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding feeling of lump in throat and pain and swelling in different joints of hand and foot.

Considering your all symptoms it appears as you are no doubt having some arthritis in your different joints of body. As far as your feeling of lump in throat is concerned it is most likly GERD (gastro esophageal reflex disease), but ideally your throat should be examined internally by an ENT doctor to rule out any lump or neoplasm.

You may take antacid along with your present medication if it is GERD you will get relief in 2 or 3 days, otherwise consultation with ENT doctor will become necessary.

Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor